# SDR HDNA20151015001

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600562
- Aircraft time: 4,573 hours
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 99120363
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE ANNUNCIATOR LIGHT ILLUMINATED IN CRUISE FLIGHT.  TROUBLE SHOT ISSUE DOWN TO FAULTY FIRE DETECT SENSOR.  REMOVED FAULTY SENSOR PN 9912036-3, SN UNK & REPLACED WITH SERVICEABLE PN 9912036-3, SN 152201 IAW AMM 26-11-01 2C & D.
